Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2015 | Journal Article | LibreCat-ID: 31293
Weich, Tobias. “Resonance Chains and Geometric Limits on Schottky Surfaces.” Communications in Mathematical Physics 337, no. 2 (2015): 727–65. https://doi.org/10.1007/s00220-015-2359-z.
LibreCat
| DOI
| arXiv
2015 | Conference Paper | LibreCat-ID: 31368
Hilgert, Joachim, Max Hoffmann, and Anja Panse. “Kann Professorale Lehre Tutoriell Sein? Ein Modellversuch Zur Einführung in Mathematisches Denken Und Arbeiten.” In Tagungsband Zum Hansekolloquium Zur Hochschuldidaktik Der Mathematik., edited by Walther Paravicini and Jörn Schnieder, 23–26. Münster: WTM-Verlag, 2015.
LibreCat
2015 | Book | LibreCat-ID: 31373
Hilgert, Joachim, Max Hoffmann, and Anja Panse. Einführung in mathematisches Denken und Arbeiten: tutoriell und transparent. Berlin, Heidelberg: Springer, 2015. https://doi.org/10.1007/978-3-662-45512-8.
LibreCat
| DOI
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51526
Hilgert, Joachim, A. Pasquale, and T. Przebinda. “Resonances for the Laplacian: The Cases BC2 and C2 (except over SOo(p,2), P>0 Odd),” 2015.
LibreCat
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51527
Hilgert, Joachim, C. Manon, and J. Martens. “Contraction of Hamiltonian K-Spaces,” 2015.
LibreCat
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51529
Hilgert, Joachim, A. Pasquale, and T. Przebinda. “Resonances for the Laplacian of Products of Two Rank One Riemannian Symmetric Spaces,” 2015.
LibreCat
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51530
Hilgert, Joachim, A. Alldridge, and T. Wurzbacher. “Superorbits,” 2015.
LibreCat
| Download (ext.)
2015 | Journal Article | LibreCat-ID: 38037
Rösler, Margit, and Michael Voit. “A Central Limit Theorem for Random Walks on the Dual of a Compact Grassmannian.” Symmetry, Integrability and Geometry: Methods and Applications 11, no. 013 (2015): 18pp. https://doi.org/10.3842/sigma.2015.013.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 31294
Weich, Tobias. “Equivariant Spectral Asymptotics forh-Pseudodifferential Operators.” Journal of Mathematical Physics 55, no. 10 (2014). https://doi.org/10.1063/1.4896698.
LibreCat
| DOI
| arXiv
2014 | Conference Paper | LibreCat-ID: 31369 |

Panse, Anja, Joachim Hilgert, and Max Hoffmann. “Handlungsbedarf in fachmathematischen Veranstaltungen? – Spezielle Maßnahmen an der Universität Paderborn.” In Beiträge zum Mathematikunterricht 2014, edited by Jürgen Roth and Judith Ames, 883–886. Münster: WTM-Verlag, 2014. https://doi.org/10.17877/DE290R-15591.
LibreCat
| DOI
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 51394
Hilgert, Joachim, J. Möllers, and T. Kobayashi. “Minimal Representations via Bessel Operators.” J. Math. Soc. Japan 66 (2014): 349–414.
LibreCat
2014 | Journal Article | LibreCat-ID: 51393
Hilgert, Joachim, T. Wurzbacher, and A. Alldridge. “Singular Superspaces.” Math. Z. 278 (2014): 441–92.
LibreCat
2014 | Book Chapter | LibreCat-ID: 51466
Hilgert, Joachim, and G. Ólafsson. “The Radon Transform and Its Dual for Limits of Symmetric Spaces.” In Developments and Retrospectives in Lie Theory - Geometric and Analytic Methods, edited by G. Mason, I. Penkov, and J.A. Wolf, Vol. 37. Developments in Mathematics. Springer, 2014.
LibreCat
2014 | Book Chapter | LibreCat-ID: 51465
Hilgert, Joachim, M. Hoffmann, and A. Panse. “Schwierigkeiten von Studienanfängern, verschiedene Lehrmethoden und Fragen an die Didaktik.” In Beiträge zum Mathematikunterricht 2014, edited by J. Roth and J. Ames. Münster: WTM Verlag, 2014.
LibreCat
2014 | Preprint | LibreCat-ID: 51531
Hilgert, Joachim, A. Pasquale, and T. Przebinda. “Resonances for the Laplacian on Riemannian Symmetric Spaces: The Case of SL(3,R)/SO(3),” 2014.
LibreCat
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 32025
Küster, Benjamin. “Discontinuity of the Fuglede-Kadison Determinant on a Group von Neumann Algebra.” Communications in Mathematics 22, no. 2 (2014): 141–49.
LibreCat
2014 | Journal Article | LibreCat-ID: 31296
Barkhofen, Sonja, F Faure, and Tobias Weich. “Resonance Chains in Open Systems, Generalized Zeta Functions and Clustering of the Length Spectrum.” Nonlinearity 27, no. 8 (2014): 1829–58. https://doi.org/10.1088/0951-7715/27/8/1829.
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 31297
Weich, Tobias, Sonja Barkhofen, U Kuhl, C Poli, and H Schomerus. “Formation and Interaction of Resonance Chains in the Open Three-Disk System.” New Journal of Physics 16, no. 3 (2014). https://doi.org/10.1088/1367-2630/16/3/033029.
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 37667
Rösler, Margit, and Heiko Remling. “Convolution Algebras for Heckman–Opdam Polynomials Derived from Compact Grassmannians.” Journal of Approximation Theory 197 (2014): 30–48. https://doi.org/10.1016/j.jat.2014.07.005.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 40068
Bogdan, Krzysztof, Bartłomiej Dyda, and Tomasz Luks. “On Hardy Spaces of Local and Nonlocal Operators.” Hiroshima Mathematical Journal 44, no. 2 (2014): 193–215. https://doi.org/10.32917/hmj/1408972907.
LibreCat
| DOI